# SDR REXA201904305529

- Difficulty date: April 5, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 27,943 hours, 25,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ON TOP OF RBL 9 HAS CORROSION BETWEEN FS 559+80 AND FS 559+96, IN THE CARGO BAY.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED THE SEAT TRACK IAW  AMM 53-00-49.
